# SDR ASOA2015120214245

- Difficulty date: December 2, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVALUATION OF INTERCOSTAL AT FS 364, STR 26R FOUND STR 26R TO BE CORRODED.  REMOVED CORROSION FROM STR 26R AT FS 364 IAW SRM 51-21-06-001-001-A01.  DAMAGE IS OUT OF LIMITS IAW SRM 53-21-03-101-006-A02.  REMOVED STRINGER 26R FROM FS 364-FS 333 REF SRM 51-42-06-001-001-A01.  REMOVED GUSSETT & INTERCOSTAL AT FS 364-FS 349, STR 26R REF SRM 51-42-06-001-001-A01.  INSTALLED INTERCOSTAL AT FS 364-349 STR 26R, MINUS 12 RIVETS & 3 HILITES REF SRM 51-42-06-001-001-A01, DWG SH690-31350, REV NC.  DRILLED UP AND INSTALLED STR 26R, FS 333-364 REF: SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01 DWG SH690-31350, REV NC.  FINISHED INSTALLATION OF INTERCOSTAL AT 26R, FS 349-364 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01, DWG SH670-32077.
